MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number B1701
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, it has not yet been received.
 
Event or Problem Description
The event involved a 4" (10 cm) smallbore trifuse ext set w/2 remv check valves, 3 clamps (red, yellow, white), luer lock, non dehp tubing where the customer reported that the device was leaking at bottom during patient use.There was patient involvement, no adverse event and possible delay in therapy due to having to replace line/extensions.Information on specific fluid or medication is not available.
 
Additional Manufacturer Narrative
The customer provided an image showing a close up of the small-bore adaptor.The complaint of leaking at bottom could not be confirmed based on the returned image.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A lot history review could not be conducted because no lot number was provided or identified.Corrected information can be found in b5 - describe event or problem, h6 health effect - impact code and d10 concomitant product.Updated information can be found in d9 and h6 component code.
 
Event or Problem Description
This emdr record captured two occurrences.

Brand Name
4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. OH
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21049178
Report Number9617594-2024-01923
Device Sequence Number19685484
Product Code FMG
UDI-Device Identifier00887709068476
UDI-Public(01)00887709068476
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK; UNSPECIFIED IV LINE, MFR UNK
Patient SexUnknown